# SDR DLL14980136

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Rt Cockpit
- Component: 1634896102
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR IN COCKPIT FROM F/O WINDSHIELD.  REPLACED WINDSHIELD AND CONTROLLER (S/N 3506LR)  CONTR (S/N 5080012).
